Repositorio de producción científica de la Universidad de Sevilla

Resolving sets for Johnson and Kneser graphs


Advanced Search

Show simple item record

dc.creator Bailey, Robert F.
dc.creator Cáceres González, José
dc.creator Garijo Royo, Delia
dc.creator González Herrera, Antonio
dc.creator Márquez Pérez, Alberto
dc.creator Meagher, Karen
dc.creator Puertas González, María Luz 2016-03-18T11:05:37Z 2016-03-18T11:05:37Z 2013
dc.description.abstract A set of vertices SS in a graph GG is a resolving set for GG if, for any two vertices u,vu,v, there exists x∈Sx∈S such that the distances d(u,x)≠d(v,x)d(u,x)≠d(v,x). In this paper, we consider the Johnson graphs J(n,k)J(n,k) and Kneser graphs K(n,k)K(n,k), and obtain various constructions of resolving sets for these graphs. As well as general constructions, we show that various interesting combinatorial objects can be used to obtain resolving sets in these graphs, including (for Johnson graphs) projective planes and symmetric designs, as well as (for Kneser graphs) partial geometries, Hadamard matrices, Steiner systems and toroidal grids. es
dc.format application/pdf es
dc.language.iso eng es
dc.relation.ispartof European Journal of Combinatorics, 34 (4), 736-751. es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri *
dc.title Resolving sets for Johnson and Kneser graphs es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII) es
dc.identifier.doi es
dc.journaltitle European Journal of Combinatorics es
dc.publication.volumen 34 es
dc.publication.issue 4 es
dc.publication.initialPage 736 es
dc.publication.endPage 751 es
Size: 263.4Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record